We have started with Hillbilly heroin(OxyContin),which was crushed and injected(as per article) ,now preparation changed to prevent this TO Durogesic patches('Sticky bits') TO OTC opiates non-medically prescribed,and monitored (paracetamol and codeine mg equivalent MORPHINE).The addiction in the latter leads to paracetamol toxicity(>8 tabs to get 12 mg morphine equivalent) can,and does cause liver failure.Please see my previous posts over the years. Sudden cessation can cause withdrawal.There are guidelines on opiate use including strict care plans in the various State Health department websites.Opiates are advised to be gradually tapered in accordance with State Health published guidelines.
Patients are advised to seek and follow advice of their treating doctor.
Contact information:38319511 and 33441440
Suite 73, Silverton Place, 101 Wickham Terrace,Brisbane(Monday,Wednesday and Thursday) and Sunnybank Private Hospital Consulting Suites , Front new street facing building, Level 1 ,245 McCullough street,Sunnybank,4109 (Tuesday and Friday) 07-33441440 BRISBANE CITY QLD